Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have dark face. Can lobate and eukroma mixer be a remedy?

hi sir i am arjun chauhan and i am very worried about my face colour and my friend suggest me use the lobate and eukroma creme for your face and make the mixer of this cream and apply this mixer on your face twice in a day so is it helful or may cause some problem...i am waiting for your reply...
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

I understand your concern for a dark skin,,But what is most important is that
the skin should be healthy,,,
We as dermatologists , cannot change the basic colour of one's skin or the skin complexion. Ya, we can improve the skin tone in cases with some hyperpigmentation due to some causes or in people who tend to develop excessive tanning,,,,

The cream that you are mentioning ie Lobate is a potent steroid which is not to be applied over the face unless prescribed by a dermatologist...It can lead to various problems like skin thinning, redness, hair growth , irrtation and many more..
Hydroquinone is a good lightening agent and is commonly prescribed by dermatologists but this also has to be used only under medical supervision,,,It is to be applied at day time only..

So my advise is that you can opt for some milder lightening agents which can be used harmlessly for a longer period of time
You can start using a lightening agent like kojic acid with vitamin C twice a day. Along with it, you should continously use a sunscreen( spf>26) over your face before going out in the sun..Also take oral vitamin C supplementation continously for a month or so...

If inspite of all these measures, you feel that the pigmentation continues to persisit, then i would advise you to see a dermatologist who might be able to help you with other techniques like chemical peels, dermabrasion , lasers etc

Hope it helps
Best regards
Dr Geetika Paul
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor